# SDR AALA20010554

- Difficulty date: March 12, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 538 - EN ROUTE LAS-ORD, WHEN WINDSHIELD ANTI-FOG TURNED ON DETECTED A BURNING SMELL.  TURNED OFF WINDSHIELD ANTI-FOG.  LANDED ORD WITHOUT FURTHER INCIDENT.  OPERATED ANTI-FOG APPROXIATELY THREE HOURS.  NO SMOKE OR ODOR NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
